Anti Itch Cream Causes Dermographism?

by Anonymous
(VA)

It started in December and has lessened. I have my suspicions about the cause. The best bet is that it could be related to an anti itch cream I used to help clean myself after contracting "roids". Okay this is a bit embarrassing but I have become used to using the cream for years as it helped in cleaning the bum on a daily basis. The reason for that is having had "roid" surgery, my bum has not been as easy to clean as it was in past. Yeah this is lovely right, but I don't know what else could have caused the skin issue.

I am using this cream perhaps too much and the constant use has created an immunity of sorts. In any event, I have dermographism now. It is controlled with a daily dose of Claritin and it is not too bad now.

This is a weird skin condition though. One second you are fine and the next hives appear like you wouldn't believe on different areas of the body. The only areas that seem immune for now are the face and feet. If I couldn't take the claritin I don't know what I would do.

My hope is that my drastically reduced use of the cream as well as the summer weather will help the skin. Granted the sun can cause a whole new bunch of problems so we will see.


Options for a natural hives or dermatographism cure can be found at this page.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Dermographism or Dermatographism Stories.

Copyright 2006-2016 healthy-skincare.com

Disclaimer and Privacy Policy